# SDR COM11830

- Difficulty date: March 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Defective
- Location: Lt Te Flap
- Part time: 10,821 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP CONTROL FAULT WARNING WHEN FLAPS SELECTED UP AFTER LANDING.  REPLACED THE LEFT OUTBD FLAP HYDRAULIC ACTUATOR.
